MathSciNet Relay Station
MathSciNet bibliographic data
MR2741044 40J05 (40A35 46A35)
Çakalli, H.; Khan, M. K. Summability in topological spaces. Appl. Math. Lett. 24 (2011), no. 3, 348–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement